# SDR SWIA201335716

- Difficulty date: December 19, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120
- Aircraft serial: 120354
- Aircraft time: 30,424 hours, 41,229 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RECEIVED CONTROL FAULT WHEN SELECTING FLAPS 25.  RAN QRH PROCEDURE, LANDED FLAPS 15.  FLT 6359 REPLACED FCU IAW AMM PN 347200-1001, SN ON 0253 & SN OFF 0140.
